# SDR AALA2018091749020

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 33,920 hours, 11,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR POWER ASSIST RESERVIOR PRESSURE WAS LOW.  MAINTENANCE SERVICED THE POWER ASSIST RESERVIOR TO PROPER PRESSURE IAW AMM 52-10-00-614-001-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
